# SDR RAAA97E8055

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 907-939
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND STR 29 LAP SPLICE SKIN DAMAGED FS 907 TO 939.  REPAIRED PER SRM 53-2-1 FIG 2.  M-54 NR 239.
